# SDR 99UAL900077

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7465U
- Make and model: Boeing 727222
- Aircraft serial: 21919
- Engine: Pwa JT8D15
- System (JASC): 3340 · Exterior Lighting
- Part: Transformer
- Part number: 1431
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL NAVIGATION LIGHTS ARE INOPERATIVE.  AIRPLANE RESTRICTED TO DAYLIGHT OPERATION ONLY.  *S/D*  REPLACED TRANSFORMER T16.
